# SDR BAGA2023121900013

- Difficulty date: September 30, 2022
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N140BZ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000244
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 009577
- Condition: Discharged
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FWD CENTER FUSELAGE EMERGENCY LIGHT WOULD NOT TEST. THE BATTERY WAS REPLACED DUE TO BEING DISCHARGED.
